# SDR USAA920071187

- Difficulty date: November 22, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 58,072 hours, 25,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: UNK
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - EEL - MX REPORTED EMERGENCY LIGHT AT ROW 9 AND 11 LT AND RT INOP.  MX REPLACED THE RIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
